# SDR EIA2001158

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing Center Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1241 LEFT AND RIGHT WING CENTER SECTION REAR SPAR WEB AFT SURFACE AT BULKHEAD FTG AREA CORRODED AND BLENDOUT EXCEEDS SRM LIMITS.  REMOVED CORROSION AND REPAIRED PER BSB 57-2263.  SECTION OF PX WEB ANGLE TRIMMED FOR ACCESS, NEW SECTION SPLICEDIN PER BOEING MSG AND RS R-57-12-34638.  (M)
